# SDR SWA002791

- Difficulty date: December 28, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 30,432 hours, 30,458 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: BAC1505
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AFT CARGO DOOR LOWER FWD CORNER INTERNAL STIFFENER CRACKED.  REMOVED AND REPLACED AFT CARGO DOOR (P/N 65-47952-358) (S/N 001954) PER MM.
